# SDR SIMA20120818009

- Difficulty date: August 18, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 30,101 hours, 27,750 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND A BROKEN EMERGENCY LIGHT STRIP WIRE AT FLOOR PANEL 24DF.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED THE BROKEN CONNECTOR AT THE FLOOR EMERGENCY LIGHT STRIP AT FLOORBOARD 242DF IAW EMB145 SWPM 20-21-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
